# SDR DLL14000596

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- Aircraft time: 69,837 hours, 18,004 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Cracked
- Location: Lt Mlg
- Component: Vlvdifpriority, 155193
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

A/C LOST C-HYD JUST AFTER GEAR DOWN AND PUTTING FINAL FLAPS QUANITY TO 1/4 AND PRESS WENT TO ZERO.  FOUND DIFFERENTIAL PRIORITY VALVE CRACKED.  REPLACED SAME PER MM.
